# SDR DXTA2008122003417

- Difficulty date: December 20, 2008
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N845QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258545
- Aircraft time: 5,746 hours, 3,837 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Frozen
- Location: Elevator
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

AT V/R ACFT WOULD NOT ROTATE WITH CONTROL INPUTS AND ELEVATOR /AIL TRIM LIGHT COME ON. DUE TO LOCAL ATMOSPHERIC CONDITIONS. (RAIN/ COLD WEATHER) SUSPECT MOISTURE FOUND IN LWR REAL EQUIPMENT BAY AREA MAY HAVE ACCUMULATED AND FROZE ON PRIMARY AND SECONDARY FLIGHT CONTROL CABLES/ PULLEYS. REMOVED MOISTURE FROM REAR EQUIPMENT BAY AND CLEANED AFFECTED FLIGHT CONTROL CABLES/ PULLEYS. LUBRICATED PRIMARY FLIGHT CONTROLS. (AILERON, RUDDER, ELEVATOR) AND TRIM TABS/ JACKS IAW MFG AFMS PN: AFMS, CHP 007-001-001.  PERFORMED FUNCTIONAL TEST OF AILERON CNTRL AND AILERON TRIM CONTROL AND AILERON OUT OF TRIM INDICATOR SYS IAW MM 27-10-00. ALL FOUND WITHIN LIMITS. PERFORMED FUNCTIONAL TEST OF RUDDER AND ELEVATOR CONTROL SECOND TRIM CONTROL SYS IAW MM 27-20-00 AND 27-30-00, ALL FOUND WITHIN LIMITS. PERFORMED ELEVATOR OUT OF TRIM ANNUNCIATOR FUNCTIONAL TEST IAW MM 27-30-00, FUNCTIONAL CHECK GOOD.
